MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Model Number 07P6620
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported falsely elevated alinity i prolactin results for a 40-year-old female patient when comparing the patient¿s results when tested at other laboratories.The following results were provided: at the customer¿s site on (b)(6) 2023: prolactin result = 106.9 ng/ml; repeat result = 106.9 ng/ml.On (b)(6) 2023: prolactin result = 106.1 ng/ml.Reference range: female = 5.18-26.53 ng/ml.Cvs lab on (b)(6) 2023: prolactin result = 28.96 ng/ml.Reference range: female = 2.80-29.20 ng/ml; post menopause = 1.80-20.30 ng/ml; pregnant females: 9.70-208.50 ng/ml.Pardini lab on (b)(6) 2023: prolactin result = 11.6 ng/ml; repeat result post dilution = 16.5 ng/ml; repeat result post treatment with peg (prolactin concentration after treatment with polyethylene glycol) = 10.88 ng/ml.Reference range: female = 2.80-29.20 ng/ml; post menopause = 1.80-20.30 ng/ml.A new sample was collected from the patient and tested for prolactin at the customer¿s site.The result was 89.98 ng/ml.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation for false elevated alinity i prolactin results included a search for similar complaints, and the review of complaint text, trending data, labeling, in house testing, and device history records.Return testing was not performed as returns were not available.The complaint activity review by lot indicates that the reagent lot performs as expected.A review of tracking and trending did not identify any related trends for the product for the issue.The device history record was reviewed and did not identify any non-conformances or deviations associated with lot 44167ud00 and complaint issue.Accuracy testing was completed using panels which mimic patient samples using an in-house retained kit stored at the recommended storage condition.All specifications were met indicating that the lot is performing acceptably.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation, no systemic issue or product deficiency was identified for alinity i prolactin reagent lot 44167ud00.

Brand Name
ALINITY I PROLACTIN REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16710661
Report Number3005094123-2023-00093
Device Sequence Number1649510
Product Code CFT
UDI-Device Identifier00380740121570
UDI-Public00380740121570
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model Number07P6620
Device Catalogue Number07P66-20
Device Lot Number44167UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/22/2023
Supplement Date Received by Manufacturer04/14/2023
Initial Report FDA Received Date04/10/2023
Supplement Report FDA Received Date04/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, AI22701; ALNTY I PROCESSING MODU, 03R65-01, AI22701
Patient Age40 YR
Patient SexFemale